IJPAM: Volume 93, No. 2 (2014)

$\gamma$-$P_S$-GENERALIZED CLOSED SETS
AND $\gamma$-$P_S$- $T_{\frac{1}{2}}$ SPACES

Baravan A. Asaad$^1$, Nazihah Ahmad$^2$, Zurni Omar$^3$
$^{1,2,3}$School of Quantitative Sciences
College of Arts and Sciences
Universiti Utara Malaysia
06010 Sintok, Kedah, MALAYSIA


Abstract. This paper defines new class of sets called $\gamma$-$P_S$-generalized closed using $\gamma$-$P_S$-open set and $\tau_\gamma$-$P_S$-closure of a set in a topological space. By using this new set, we introduce a new space called $\gamma$-$P_S$- $T_{\frac{1}{2}}$ and define three functions namely $\gamma$-$P_S$-$g$-continuous, $\gamma$-$P_S$-$g$-closed and $\gamma$-$P_S$-$g$-open. Some theoretical results and properties for this space and these functions are obtained. Several examples are given to illustrate some of the results.

Received: February 23, 2014

AMS Subject Classification: 54A05, 54C05, 54C10, 54D10

Key Words and Phrases: $\gamma$-$P_S$-open set, $\gamma$-$P_S$-closed set, $\gamma$-$P_S$-$g$-closed set, $\gamma$-$P_S$- $T_{\frac{1}{2}}$ space, $\gamma$-$P_S$-$g$-continuous function

Download paper from here.




DOI: 10.12732/ijpam.v93i2.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 2
Pages: 243 - 260

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).